# SDR DALA2022040202236

- Difficulty date: March 30, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,538 hours, 34,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1022 AFT SIDE OF FRAME CORRODED BETWEEN 29RT AND 29LT. SUMMARY SEE NRC 046-0008:5331-2001/027 00424: INSTALLED REPAIR PARTS PER B717 SRM 53-20-07-2R, PROCEDURE 3. (LP #2177194)
